# SDR REXA2017100201042

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,939 hours, 24,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD AND AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FWD AND AFT EMERGENC LIGHTS IAW 33-50
